My boyfried has been diagnosed with peripheral neuropathy, its been more than a year now and things just seem to be getting worse. Recently another doctor has diagnosed neuralgia. Medication has been given but nothing works! My boyfriend just sits or lays down all day complaining of pain. None of the doctors have said anything about what can be done or what the actual problem is just nerve damage but i dont know actually where. Boyfriend is now complaining of numbness in the crotch area.
My question is can a bulging disc be causing this numbness and could these same bulging discs be causing his neuropathy symstoms?
THANK YOU ANYONE FOR HELP OR INFORMATION. I REALLY APPRECIATE IT.
Yes bulging discs can cause numbness to the area of nerve supply. The crotch area and area down to foot are supplied by same nerve, hence numbness.
Vitamin supplementation would help him.
Alternatively Nerve conduction velocity test will help.
Has any imaging techniques, such as MRI or X-ray, or nerve conduction tests been done on your boyfriend? What are the symptoms that your boyfriend is experiencing?
A bulging disc, also known as disc herniation, could cause neurologic symptoms such as numbness and pain in the affected areas. Has any diagnostic test done revealed findings consistent with a disc herniation?
It would be best for your boyfriend to consult a neurologist to properly assess his symptoms.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.